# SDR A6WA20134M657

- Difficulty date: January 15, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 26,389 hours, 24,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO TIE DOWN TRACK ON LBL 9, 3" FWD OF THE 621 BULKHEAD HAS FLANKING CORROSION 109-3.  REMOVED UNSERVICEABLE CARGO TRACK P/N 601R31032-51 AND INSTALLED A NEW SERVICEABLE CARGO TRACK ON LBL 9, 3" FWD OF THE 621 BULKHEAD IAW CRJ 200 SRM 51-41-02.
